| Model Number |
300-01-07 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-01-38, equinoxe reverse 38mm glenosphere.320-38-00 - equinoxe reverse 38mm humeral liner +0.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-15-02 - rs glenoid plate sup aug, 10 deg.
Event or Problem Description
As reported by the equinoxe shoulder study, 2 days post op the initial tsa, this (b)(6) male patient was revised due to an undiagnosed intra-operative midshaft humeral fracture causing loosening of the humeral stem and dislocation.The case report form indicates this event is not related to devices or procedure.This event report was received through clinical data collection activities.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition of multiple surgeries and comorbidities.These devices are used for treatment not diagnosis.